# SDR HEEA967314

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Part number: 350A2500000107
- Condition: Channel Broke
- Location: Fwd Corner
- Part time: 2,857 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANOPY FRAME U CHANNELS WERE BROKEN AT FORWARD UPPER AND LOWER CORNERS. REPAIRED WITH MESH COMPOSITE SYSTEM AND RETURNED TO SERVICE.
